# SDR KPVA2016020500004

- Difficulty date: February 5, 2016
- Submitted: March 12, 2016
- Operation: Air carrier
- Aircraft: N941WP
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 37,222 hours, 45,663 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: S5761209700002
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HINGES FOUND CORRODED, EXFOILIATIONON LT AILERON TAB, WHILE IN 2YE CHECK.  HINGES THAT WERE FOUND CORRODED ON LT AILERON TAB WERE REPLACED IAW SRM 51-25-03, R94.
